A 38-year-old member asked:
Disclaimer

I rubbed some pimple cream in my eyes by accident. How will I stop it stinging?

1 doctor answer
Dr. Morris Westfried
45 years experience in Dermatology
Wash immediately: Dilute with eye wash. If symptoms persist see opthamologist for prescription eye drops.
Answered on Jul 14, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 39-year-old member asked:
Dr. Ari Weitzner
32 years experience in Ophthalmology
Irritation: Some of the medicine is leaking into the eyes. Next time apply a little further away.
A 47-year-old male asked:
Dr. Julie Abbott
44 years experience in Preventive Medicine
? rosacea: I think you have rosacea, nickname-adult acne. First, avoid factors that cause a flare. Always wear an SPF 30+ sunscreen. Protect your face in cold we ... Read More
1
1 thank
A female asked:
Dr. Susan Rhoads
37 years experience in Family Medicine
No: Elomet is a steroid cream and can help with allergic reactions or dry skin or other areas that are inflamed (like bug bites). Steroids can. sometimes, ... Read More
A 59-year-old female asked:
Dr. Sanjay Kumar
36 years experience in Internal Medicine
Rinse: Wash well with water.
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month